# SDR IPXA13B79206

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,141 hours, 15,796 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65B079362370
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE STA 400 LT HOSE WHEEL AFT CORNER SKIN PANEL 1 EA FASTENER HOLE FOUND CRACKED APPROX .1250" LENGTH AT THE 3RD LAYER LOWER SURFACE FROM BOTTOM IN 9 O/C DIRECTION REFER NDT TEST REPORT FX STA 400 LT NLG WW AFT CORNER SKIN PANEL ATTACH ANGLE REPAIRED IAW HX RI-53-11-10244 REV A & EO B747-5330-51345-A. REPAIR CLASSIFIED AS MAJOR.
